MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIG C/R POROCOAT FEM RT SZ 3; KNEE FEMORAL COMPONENT

DEPUY ORTHOPAEDICS, INC. 1818910 SIG C/R POROCOAT FEM RT SZ 3; KNEE FEMORAL COMPONENT
Catalog Number 940023
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the cementless cr size 3 sigma was hot on one scan and was thought to be loose and the reason for pain.
 
Additional Manufacturer Narrative
The device associated with this reported event was not returned for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG C/R POROCOAT FEM RT SZ 3
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7044660
Report Number1818910-2017-29361
Device Sequence Number1916065
Product Code JWH
UDI-Device Identifier10603295223474
UDI-Public10603295223474
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K062654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number940023
Device Lot NumberCH2HX1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2017
Supplement Date Received by Manufacturer11/22/2017
Initial Report FDA Received Date11/20/2017
Supplement Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR